# SDR DALA2018051403199

- Difficulty date: May 7, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 1,401 hours, 138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A POWER INTERRUPTION AT THE GATE,  THE CABIN LIGHTS BETWEEN THE R1 AND R2 DOORS WERE NOT WORKING.   THE EMERGENCY LIGHTS WILL GO ON WHEN THE SWITCHES ARE IN THE ARMED POSITION.  REPLACED RCB 1024XP.
